I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1998, VOLUME 4, NUMBER 2, PAGES 543-557
A. S. Kalashnikov
View as HTML View as gif image View as LaTeX source
We prove several theorems on the global solvability of the Cauchy problem with initial data increasing at infinity for one-dimensional second-order implicitly degenerate parabolic equations that contain certain powers of the unknown and of its derivative with respect to the spatial argument.
All articles are published in Russian.
|Main page||Editorial board|
|Instructions to authors||Contents of the journal|
Last modified: June 17, 1998